Existence of solutions for nonconvex functional differential inclusions
MetadataShow full metadata
We prove the existence of solutions for the functional differential inclusion x' ∈ F(T(t)x), where F is upper semi-continuous, compact-valued multifunctional such that F(T(t)x) ⊂ ∂V(x(t)) on [0, T], V is a proper convex and lower semicontinuous function, and (T(t)x) (s) = x(t + s).
CitationLupulescu, V. (2004). Existence of solutions for nonconvex functional differential inclusions. Electronic Journal of Differential Equations, 2004(141), pp. 1-6.
This work is licensed under a Creative Commons Attribution 4.0 International License.